# SDR ASAA2014121609948

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,459 hours, 6,728 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 11982
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,556 hours, 6,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, DUCT SPLIT NOTED PALT N1, N2 LT DUCT, RT DUCT SAT 2000 88.9 95.1 43-26 +5 302 KTS, 10000 91.4 96.1 45-27-0 M.79, 25000 96.4 97.3 45 30 -31 M.77, 37000 88.8 90.8 45-33-62.  ACFT GROUNDED. PERFORMED NR 2 ENGINE BLEED AIR SYS HEALTH CHECK IAW T/C NG-36WC-00001.  FOUND NR 2 ENGINE BAR AND PRSOV BAD.  REPLACED AND OPS CHECKED NORMAL PRSOV IAW AMM 36-11-4 AND BLEED AIR REGULATOR REF AMM 36-11-03.  ACCOMPLISHED NR 2 ENGINE BLEED AIR CROSSOVER TEST AND OPS CHECKED NORMAL REF AMM 36-11-00.
